Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have strange pain and symptoms in both arms after smoking crystal meth

Strange pain and symptoms in both arms after smoking crystal meth I m a 19 y/o F, 5 5 and 130 pounds and I was wondering about weird symptoms I am having in both arms. What does it mean when your arms get a tingly/ numbness sensation, sharp pain shooting down them that worsens when you bend them, and weakness and your veins are very visibly bulging out after smoking meth? Are these signs of a blood clot? Also the area around the veins down by my right wrist are bluish-purple and looks like there is a big bruise over them and there also looked like a slight rash was developing on the inside of my left elbow, but that went away pretty quickly. These symptoms appeared about an hour and a half after smoking crystal meth. Has this ever happened to anyone, and can you tell me what it is? Thanks for the help!
Asked On : Mon, 25 Jul 2011
Answers:  1 Views:  3746
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Meth causes hypertension and raises the chance of aneurysm and arterial dissection which can cause clots and arterial blocks. Consult your Surgeon or go to the ER immediately. Do not delay. You need to stop using Meth. Enroll into a deaddiction program.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor